# SDR GTIA2024082038316

- Difficulty date: August 17, 2024
- Submitted: August 21, 2024
- Operation: Air carrier
- Aircraft: N661NK
- Make and model: Airbus A321-231
- Aircraft serial: 6867
- Aircraft time: 28,703 hours, 12,780 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 2
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUME EVENT-F/A REPORTED FUEL SMELL B/W ROWS 3 & 4 IN DESCENT AROUND 14,000 FL ODOR/FUMES CHECKLIST COMPLETE, SMELL LEFT AFTER PACK 2 OFF-REF TSM 05-50-00-810-831-A, CREW ISOLATED SMELL TO PACK #2 INSP APU FOR LEAKS, NO LEAKS NOTED SEE LP 3406102-2 FOR PACK #2 DEFERRAL NO SMELLS NOTED ON PACK #1
